# SDR AALA202312191264

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 42,248 hours, 4,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY LIGHT ON LH SIDE IN FRONT OF BUSINESS CLASS IS DETACHED. MAINTENANCE  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY LH SIDE IN FRONT OF BUSINESS IAW AMM 33-51-05.
